About this Journal Submit a Manuscript Table of Contents
Advances in Materials Science and Engineering
Volume 2012 (2012), Article ID 520967, 5 pages
http://dx.doi.org/10.1155/2012/520967
Research Article

Integral Solution of the Interface Profile of Grain Boundary Grooving by Surface Diffusion

1Department of Mathematics, Shanghai Maritime University, Shanghai 201306, China
2Shaanxi Key Laboratory for Condensed Matter Structure and Properties, Northwestern Polytechnical University, Xi'an 710072, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 23 June 2012; Revised 14 October 2012; Accepted 15 October 2012

Academic Editor: Pavel Lejcek

Copyright © 2012 Caifang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. W. Mullins, “Theory of thermal grooving,” Journal of Applied Physics, vol. 28, no. 3, p. 333, 1957. View at Publisher · View at Google Scholar
  2. W. W. Mullins, “Grain boundary grooving by volume diffusion,” Transactions of the Metallurgical Society of the AIME, vol. 218, pp. 354–361, 1960.
  3. H. Zhang and H. Wong, “Coupled grooving and migration of inclined grain boundaries: regime I,” Acta Materialia, vol. 50, pp. 1983–1994, 2002.
  4. M. Bouville, C. Dongzhi, and D. J. Srolovitz, “Grain-boundary grooving and agglomeration of alloy thin films with a slow-diffusing species,” Physical Review Letters, vol. 98, no. 8, Article ID 085503, 2007.
  5. M. Bouville, “Effect of grain shape on the agglomeration of polycrystalline thin films,” Applied Physics Letters, vol. 90, no. 6, Article ID 061904, 3 pages, 2007. View at Publisher · View at Google Scholar
  6. L. Klinger, “Surface evolution in two-component system,” Acta Materialia, vol. 50, no. 13, pp. 3385–3395, 2002.
  7. H. Wong, M. J. Miksis, P. W. Voorhees, and S. H. Davis, “Capillarity driven motion of solid film wedges,” Acta Materialia, vol. 45, no. 6, pp. 2477–2484, 1997. View at Scopus
  8. F. Yao, “Schauder estimates for parabolic equation of bi-harmonic type,” Applied Mathematics and Mechanics, vol. 28, no. 1, pp. 1503–1516, 2007. View at Publisher · View at Google Scholar